Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had a triple bypass surgery. Had diabetes. Why have legs discolored?

My mother-in-law is 81, she had a triple bypass surgery in 2002 and since has diabetes as well. Broke he hips once when she fell, since been using a cane to move around. I ve noticed in the last 2 weeks her walking is different, she is leaning more on wall support or on sofa. Her legs and feet have become discolored and swollen, just yesterday her breathing is more heavier. We will see doctor tomorrow, she is very weak. Is this a sign of congestive heart failure? Will she end up in hospital?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Diabetologist 's  Response

Your mother-in-law is an elderly diabetic. She has undergone bypass surgery.
She as also undergone hip replacement surgery.
She complains of tachycardia, pedal edema and cyanosis.
Considering all the above it may be a congestive cardiac failure. She may require hospitalization.
It may also be due to any vascular compromise arising from her surgical site.
She needs evaluation.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor